cardiologist-icon
Ectopic heart beat
Hello sir, got ectopic heartbeats( PACs) after taking one tablet of hcq400 for corona. I'm 23 years old. Very slowly the symptoms of ectopics are reducing on their own. But I went for 1st dose of covaxin got the jab and next second felt dizzy for 1 minute and got numbness and tingling in the hands for 5 minutes was fine..went home and got headache and increase in heart beat while lying down about 110bpm also ectopic heartbeats increased, got more thuds..can I go for second dose?? Also which hand should I take second dose I have taken the first one on left hand
48 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Take vaccine
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Please get your ECG done and consult for the ectopics. Ectopics how did you know ? by watch ? You can take second dose. You can in either of the hands .
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.